# SDR USAA2013052000007

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 6,178 hours, 2,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F100066000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR LOW LEVEL EXIT SIGN LIGHT COVER MISSING.  INSTALLED EXIT LIGHT COVER AT 4L.
